A limiting boundary value problem for the equation $\ddot x+\dot xf(x,\dot x)+\phi(x)=0$
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1959), pp. 72-80
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_6_a9,
author = {Yu. A. Klokov},
title = {A~limiting boundary value problem for the equation $\ddot x+\dot xf(x,\dot x)+\phi(x)=0$},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {72--80},
year = {1959},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_6_a9/}
}
Yu. A. Klokov. A limiting boundary value problem for the equation $\ddot x+\dot xf(x,\dot x)+\phi(x)=0$. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1959), pp. 72-80. http://geodesic.mathdoc.fr/item/IVM_1959_6_a9/